News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Brain is Numb, Tingles and has sharp pains!


 napster21 - Sun May 24, 2009 11:58 pm

i recently took and my have OD on what i think was ectasy. i had major hullicions and my brain kept going numb and tingle it felt like i was getting shocked on my brain. about 6 hours into i had to lay down. whenever i would get up i think my blood pressure would spike. my head would get hot my ears would hurt and i would go deaf then i would almost pass out but then i would lay down very fast. my eyes were dilated for over 17hrs! and 2 days later my brain still hurts and tingles. im kinda out of it. Im also still getting a sharp pain the the back lower part of my head and my shoulders will tingle. im worried if i might have done serious damage and will this ever go away?
 John Kenyon, CNA - Wed Jul 08, 2009 11:32 pm

User avatar Hello --

The sensations you're feeling probably aren't directly from your brain, since the brain is already numb -- has no sensation receptors -- but could be associated with your brain indrectly, and it is fairly likely they are related to what you suspect was an overdose of ecstasy. This drug has some poorly understood effects, and some of them are dangerous or at least uncomfortable. If you continue to have the odd neurological symptoms more than another day or so, you should see your doctor, explain in as much detail as possible what happened and what's going on now, and perhaps have a consult with a neurologist if your doctor seems unable to give you adequate direction as to what to do next. Most often these odd sensations will diminish and disappear with time. As of your post it had been two days. It should not go on much longer than that without starting to diminish. If it doesn't, please see a doctor promptly, as while you probably have not done damage to your brain, you may have caused some neurological problem that could likely be easily managed. I'd also strongly suggest avoiding any future use of ecstsasy, simply because it's now known to be potentially very dangerous and is still not very well understood.

I hope this is helpful. Good luck to you. Please follow up with us as needed.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here